# SDR FDEA202202101209

- Difficulty date: February 10, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774020
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK SHOWS SURFACE CORROSION FROM STATION 1715 TO 1734 AT RBL   102 REPARED CORRODED SECTION OF SEAT TRACK PER MD 11 SRM 53-00-52-2R FIG 201. SEE JPF   FOR REPAIR DETAILS .   MAJOR REPAIR.
